# SDR UPS07550356

- Difficulty date: July 19, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 24,841 hours, 17,073 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Bulged
- Location: Bs 563
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LWR EXT FUSELAGE SKIN BULGING APPROX BSTA 563 BETWEEN S24L S25L.  REMOVED FAST AT AFFECTED AREA COMMON TO REPAIR IAW SRM 51-40-02 AND CUT OUT DAMAGED SECTION L 2.8 INCH X W 2.4 INCH IAW SRM 53-00-01-2R3. HFEC INSPECTED CUTOUT IAW NTM 51-00-01 PT 6. NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER IAW SRM 53-00-01 2R3 FIG 201, TBL 1. (P/N 2024T3 .050 AND B/N 1276774) LOCATED AND DRILLED IAW SRM 51-40-05.
